Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have an amoeba. Prescribed Flagyl Forte, Gabbryl. Diet to follow to avoid tiredness, nausea?

I have just been informed I have an amoeba..probably it was not treated sufficiently the first time I had it 5 mnths ago..I know what I should nt and should be doing as lived as an expat now 5yrs..but I have it now I start another course of the awful Flagyl Forte & Gabbryl. Please can you advise the best food to now eat over the next 2wks to keep me from feeling tired and nausea ...also foods best not to eat. Thank you
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Now you complete the anti amoebic course.
Flagyl can cause stomach upset, feeling of nausea and metallic taste in mouth resulting loss of appetite. But complete the course to prevent recurrence.
Take light diet like curd, rice, buttermilk, lemon juice.
Avoid fried, chillies and junk food.
Avoid taking polluted water and food.
Keep your nails and hands clean and healthy.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor